By Topic

Optimal path embedding in crossed cubes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Jianxi Fan ; Dept. of Comput. Sci., City Univ. of Hong Kong, China ; Xiaola Lin ; Xiaohua Jia

The crossed cube is an important variant of the hypercube. The n-dimensional crossed cube has only about half diameter, wide diameter, and fault diameter of those of the n-dimensional hypercube. Embeddings of trees, cycles, shortest paths, and Hamiltonian paths in crossed cubes have been studied in literature. Little work has been done on the embedding of paths except shortest paths, and Hamiltonian paths in crossed cubes. In this paper, we study optimal embedding of paths of different lengths between any two nodes in crossed cubes. We prove that paths of all lengths between [(n+1)/2] and 2n-1 can be embedded between any two distinct nodes with a dilation of 1 in the n-dimensional crossed cube. The embedding of paths is optimal in the sense that the dilation of the embedding is 1. We also prove that [(n+1)/2]+1 is the shortest possible length that can be embedded between arbitrary two distinct nodes with dilation 1 in the n-dimensional crossed cube.

Published in:

Parallel and Distributed Systems, IEEE Transactions on  (Volume:16 ,  Issue: 12 )